Translator Disclaimer
December 2002 Classification of Sextics of Torus Type
Mutsuo OKA, Duc Tai Pho
Tokyo J. Math. 25(2): 399-433 (December 2002). DOI: 10.3836/tjm/1244208862

Abstract

In [7], the second author classified configurations of the singularities on tame sextics of torus type. In this paper, we give a complete classification of the singularities on irreducible sextic of torus type, without assuming the tameness of the sextics. We show that there exist 121 configurations and there are 5 pairs and a triple of configurations for which the corresponding moduli spaces coincide, ignoring the respective torus decomposition.

Citation

Download Citation

Mutsuo OKA. Duc Tai Pho. "Classification of Sextics of Torus Type." Tokyo J. Math. 25 (2) 399 - 433, December 2002. https://doi.org/10.3836/tjm/1244208862

Information

Published: December 2002
First available in Project Euclid: 5 June 2009

zbMATH: 1062.14036
MathSciNet: MR1948673
Digital Object Identifier: 10.3836/tjm/1244208862

Subjects:
Primary: 14H10
Secondary: 14H45, 32S05

Rights: Copyright © 2002 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
35 PAGES


SHARE
Vol.25 • No. 2 • December 2002
Back to Top